נגישות
menu      
Advanced Search
Syntax
Search...
Volcani treasures
About
Terms of use
Manage
Community:
אסיף מאגר המחקר החקלאי
Powered by ClearMash Solutions Ltd -
Maximal sets of anti-commuting skew-symmetric matrices
Year:
1967
Authors :
Putter, Joseph
;
.
Volume :
s1-42
Co-Authors:
Putter, J., The Volcani Institute of Agricultural Research, P.O.B15, Rehovot, Israel
Facilitators :
From page:
303
To page:
308
(
Total pages:
6
)
Abstract:
[No abstract available]
Note:
Related Files :
Show More
Related Content
More details
DOI :
10.1112/jlms/s1-42.1.303
Article number:
Affiliations:
Database:
Scopus
Publication Type:
Note
;
.
Language:
English
Editors' remarks:
ID:
19520
Last updated date:
02/03/2022 17:27
Creation date:
16/04/2018 23:29
Scientific Publication
Maximal sets of anti-commuting skew-symmetric matrices
s1-42
Putter, J., The Volcani Institute of Agricultural Research, P.O.B15, Rehovot, Israel
Maximal sets of anti-commuting skew-symmetric matrices
[No abstract available]
Scientific Publication
You may also be interested in